Title of article
Relative perturbation bounds for the eigenvalues of diagonalizable and singular matrices – Application of perturbation theory for simple invariant subspaces
Author/Authors
Yimin Wei، نويسنده , , Xiezhang Li، نويسنده , , Fanbin Bu، نويسنده , , Fuzhen Zhang، نويسنده ,
Issue Information
روزنامه با شماره پیاپی سال 2006
Pages
7
From page
765
To page
771
Abstract
Perturbation bounds for the relative error in the eigenvalues of diagonalizable and singular matrices are derived by using perturbation theory for simple invariant subspaces of a matrix and the group inverse of a matrix. These upper bounds are supplements to the related perturbation bounds for the eigenvalues of diagonalizable and nonsingular matrices.
Keywords
Diagonalizable and singular matrix , Simple invariant subspaces , Separation function , Relative perturbation bound
Journal title
Linear Algebra and its Applications
Serial Year
2006
Journal title
Linear Algebra and its Applications
Record number
825388
Link To Document